# SDR SIMA200406802

- Difficulty date: March 5, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N330AE
- Make and model: Saab 340B
- Aircraft serial: 340B330
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472326
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - FLT 3004 - NR 2 FIRE WARNING INTEGRITY TEST FAILED.  REPLACED NR 2 ENGINE AFT FIRE SENSOR LOOP IAW SAAB 340 AMM 26-11-05.  OPS CHECK GOOD.  (M)
